# SDR SWAA2022021715352

- Difficulty date: December 4, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 50,639 hours, 33,796 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AEF HAS DAMAGED INSERT AND DELAMINATED UPPER SURFACE PLIES / REPAIRED DAMAGE TO UPPER SURFACE & INSERTS ON AFT CABIN FLOOR PANEL 241 AEF IAW SRM 53-00-50-2R-9 & SRM 53-00-50-2R-4. 57885U 12-12-18
